# SDR BTV2002F00000

- Difficulty date: March 5, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N635E
- Make and model: Amd FALCON2000
- Aircraft serial: 106
- Engine: Cfe CFE73811B
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Failed
- Location: Fuel Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REFUELING DOOR CAME OFF IN FLIGHT, STRIKING RIGHT HORIZONTAL STABILIZER.  DOOR LATCH FAILURE.
